@Article{IJNAM-14-63, author = {}, title = {Differential Quadrature-Based Simulation of a Class of Fuzzy Damped Fractional Dynamical Systems}, journal = {International Journal of Numerical Analysis and Modeling}, year = {2016}, volume = {14}, number = {1}, pages = {63--75}, abstract = {

In this paper, a numerical approach for the simulation of a dynamical model with damping defined by the Riemann-Liouville fractional derivative and with uncertainty, that is fuzziness, is discussed. The proposed method exploits differential quadrature rules and a Picard-like recursion. The convergence is formally discussed. Some example applications, in the linear and nonlinear regime, confirm the theoretical achievements.

}, issn = {2617-8710}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/ijnam/410.html} }